It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I'm an adult in my early thirties and have been recently diagnosed with ADD. I tried Strattera and liked it, but it caused eye dilation and resulting eye pain. I switched to effexor, but had same effect. On Adderall now, but not as effective as the Strattera was, and it's quite a rollercoaster for my mood.

Has anyone else had problems with eye dilation with ADD medications?

If so, what, if anything, did you do?

I've read about a medication called pilocarpine that causes pupil constriction, has any one heard about it/used it?

Thanks,

toddmanGAO
[QUOTE=toddmanGAO]Hi,

. I tried Strattera and liked it, but it caused eye dilation and resulting eye pain. I switched to effexor, but had same effect. On Adderall now, but not as effective as the Strattera was, and it's quite a rollercoaster for my mood.

Has anyone else had problems with eye dilation with ADD medications?

I've read about a medication called pilocarpine that causes pupil constriction, has any one heard about it/used it?

toddmanGAO[/QUOTE]

Are you currently on Pilocarpine? It is a myotic used for gluacoma. That would explain why your eyes dilated on the Strattera and caused the pain. Or was the pilocarpine prescribed to counteract the side effect of the dilation?

Here is a link on the Medical Information on Strattera:
http://pi.lilly.com/us/strattera-pi.pdf

Very important is the fact this medicine is CONTRAINDICATED for Glaucoma! So, if you are currently taking Pilocarpine for glaucoma you should NEVER have received this medicine!


Please followup with this. Your eyes should never hurt like this.

Please check with your eye doctor!
Why did they put you on effexor for ADD?

It's interesting that both straterra and effexor had the same effect on your eyes though since they both work in a similar fashion.

Are you on regular Adderall or Adderall XR. Many have reported that the regular version makes them much moodier then the XR version. So that might be an option.

Also how long have you been off of the Straterra and effexor. You can experience withdrawal symptoms with both so the mood swings can be related to that. I know Effexor is horrible for withdraw from so it may be something to consider





All times are GMT -7. The time now is 02:40 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!